# SDR ASAA2023030242144

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,995 hours, 12,883 cycles
- Engine time: 45,007 hours, 12,888 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B273
- Part serial: 804679
- Condition: Worn
- Location: Right Wing
- Part time: 45,007 hours, 12,888 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG SN 804679 HPC STAGE 3 STATOR INNER HONEYCOMB SEAL AFT J-HOOK AT 12 O'CLOCK WORN OUT OF LIMITS. 008" REMAINING MATERIAL AND MOVE THAN HALF ONE SHROUD LENGTH LONG. REF ASA TC SBCFM56-7B-72-1074-1. GROUNDED - YES. REMOVED ESN 804679. REF ASA SHOP W/O # 1944792.
